Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Intercourse, taken i-pill, abdominal pain, vomiting. Pregnant or side effects of i-pill?

Is i am pregnant, or its side-effect of i-pill? hi, i am 25 year girl , me & my fiance has gone for sex but due to pain i stopped him, he put it around 2mm, he used condom but it get leaked within 30 hours i taken i pill... but after 10 days of taking i-pill, now, my lower abdomen portion is paining, i got my periods 2days after my scheduled time, it was like regular.. but today in morning around 6am i get vomiting .... i am scared do i am pregnant...or is it just side-effects of i-pill....i am still virgin girl(my hymen ( virginity layer) is still not broken))..... please help me...
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

I do not see that you are pregnant since you had your periods even though it was late by 2 days.

Please do a urine pregnancy test at home to confirm that you are not pregnant. You can use Velocit kit for this which is available over the counter. If the test is negative, then please relax and do not worry.

I pill can also cause vomiting.

All the best.

Dr. Shanthi
Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor